Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 249, NWS Jackson, MS

June 1, 2013Holmes County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 1, 2013, 11:33 PM CDT for Holmes County, Yazoo County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 1, 2013, 11:33 PM CDT (04:33 UTC)
Expired
Jun 2, 2013, 12:15 AM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Holmes County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2170 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2170 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 9:30 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 1, 9:30 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT SAT JUN 1 2013

.UPDATE...GROWING LINEAR THUNDERSTORM COMPLEX HAS TAKEN SHAPE OVER
THE LAST HANDFUL OF HOURS AND IS NOW PUSHING EAST SOUTHEAST THROUGH
THE ARKLAMISS DELTA. BAROCLINICITY IN THE WAKE OF THUNDERSTORM
OUTFLOW SETTING UP ACROSS THE REGION THIS AFTERNOON IS HELPING SPUR
GROWTH OF THIS COMPLEX...BUT COOLER AIR IN THE WAKE OF THE BOUNDARY
IS ALSO LIMITING INSTABILITY A BIT. ALSO HELPING IN DEVELOPMENT IS
THE GENERAL UL TROUGH AXIS MIGRATING EAST TOWARD THE REGION WITH THE
ACTUAL COLD FRONT STARTING TO PUSH INTO THE ARKLATEX.

INCREASED POPS RATHER SIGNIFICANTLY OVERNIGHT ALONG AND NORTHWEST OF
THE NATCHEZ TRACE CORRIDOR IN ANTICIPATION OF THIS COMPLEX MOVING AT
LEAST INTO THE HEART OF THE REGION BY LATE TONIGHT. BY LATE TONIGHT
INSTABILITY WILL LIKELY BE LOW ENOUGH TO LIMIT ANY SEVERE POTENTIAL
A GOOD DEAL. HOWEVER...LOCALIZED HEAVY RAIN LOOKING INCREASINGLY
LIKE IT MAY BECOME AN ISSUE ALTHOUGH FIGURING OUT EXACTLY WHERE THE
HEAVIEST RAIN AXIS WILL SET UP IS TOO TOUGH TO PINPOINT AT PRESENT.
VIGOROUS THUNDERSTORM ACTIVITY IN THE ARKLAMISS DELTA RIGHT NOW WILL
OF COURSE DROP SOME HEAVY RAIN QUITE QUICKLY BUT THE LARGER CONCERN
IS POTENTIAL FOR REDEVELOPING AND TRAINING TAMER THUNDERSTORMS
COMING IN THE WAKE OF THE INITIAL ACTIVITY. THE POTENTIALLY
RESULTANT HEAVY DOWNPOURS ON SATURATED GROUND COULD PROVE TO BE A
PROBLEM AND WE WILL MONITOR CLOSELY. AT THIS POINT THE PREVIOUSLY
RATHER DRY CONDITIONS AND THINKING THAT ANY POTENTIAL FLOODING
PROBLEMS SHOULD BE RATHER LOCALIZED WENT INTO DECISION TO FORGO
FLASH FLOOD WATCH FOR NOW. /BB/

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT SAT JUN 1 2013/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...OVERALL THE POTENTIAL
FOR SEVERE WEATHER HAS LOWERED THIS AFTERNOON. REGIONAL RADARS HAVE
THE LEADING EDGE OF A WEAKENING BAND OF STORMS ALONG AN OUTFLOW
BOUNDARY SPREADING EAST AND SOUTH ALONG THE HIGHWAY 82 CORRIDOR.
STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ALONG THIS BOUNDARY
WHICH SHOULD STALL NORTH OF INTERSTATE 20. SOUTH OF THIS BOUNDARY
OUR WARM MOIST UNSTABLE AIRMASS WILL RESIDE THIS AFTERNOON AND
EVENING BUT INSTABILITY WILL WAIN WITH THE LOSS OF DAYTIME HEATING.
SHEAR IS WEAKER THE FARTHER SOUTH IN OUR CWA. THE UPDATED LOCAL WET
MICROBURST CHECKLIST FROM THE 18Z JAN SOUNDING SHOWED LOWER
POTENTIAL THAN THIS MORNING AND LESS LOW LEVEL FLOW.

SO FOR TONIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS A SHORTWAVE
SWINGING EAST OVER THE OZARKS IN THE BASE OF THE UPPER LEVEL TROUGH
THAT WILL MOVE ACROSS OUR CWA TONIGHT AND SUPPORT A COLD FRONT. THIS
COLD FRONT WILL ENTER OUR NW MOST ZONES BY MIDNIGHT AND BE NEAR THE
NATCHEZ TRACE BY SUNRISE AND EXIT OUR SE ZONES SUNDAY EVENING. ALONG
AND JUST AHEAD OF THE FRONT...A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL. A BRIEF
TORNADO CANNOT BE RULED OUT. THE AREA ALONG THE HIGHWAY 82 CORRIDOR
WILL BE STABILIZED BY THE EARLIER CONVECTION ALONG THE OUTFLOW
BOUNDARY AND OVERALL INSTABILITY WILL BE DECREASED BY THE TIME THE
FRONT ARRIVES. THE AREA THAT WILL SEE THE GREATEST CHANCE FOR STRONG
TO SEVERE STORMS THIS EVENING WILL BE OUR NE LOUISIANA PARISHES INTO
WEST CENTRAL MISSISSIPPI. A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE SUNDAY ALONG AND AHEAD OF THE COLD FRONT BY AFTERNOON AND
THAT AREA SHOULD BE SOUTHEAST OF THE NATCHEZ TRACE. WIND AND HAIL
WILL REMAIN THE MAIN THREATS. A DRIER AIRMASS AND SURFACE RIDGING
FROM THE NORTHERN PLAINS WILL MOVE OVER OUR CWA MONDAY IN THE WAKE
OF THE FRONT. THIS SHOULD KNOCK MORNING LOWS BACK INTO THE LOW
TO MID 60S AT MOST LOCATIONS FOR MONDAY AND TUESDAY MORNINGS.
DAYTIME HIGHS WILL BE A FEW DEGREES BELOW NORMAL SUNDAY AND MONDAY
BUT STILL IN THE 80S. /22/

LONG TERM...TUESDAY THROUGH NEXT SATURDAY...GFS/ECMWF IN PRETTY
GOOD AGREEMENT ON PATTERN IN MEDIUM RANGE. QUIETER WEATHER IN STORE
FOR EARLY TO MID PART OF NEXT WEEK AS WEAK HIGH PRESSURE BUILDS INTO
THE REGION IN WAKE OF COLD FRONT. MUCH DRIER AIR WILL OVERSPREAD THE
AREA AS PW VALUES FALL TO WELL BELOW 1 INCH BY EARLY TUESDAY. WEAK
MOISTURE RETURN LOOKS TO RESUME SOMETIME DURING THE LATTER HALF OF
THE WEEK. HOW QUICKLY THIS HAPPENS WILL LIKELY BE TIED TO HOW MUCH
DEVELOPMENT OCCURS WITH A WARM CORE SYSTEM MODELS HAVE BEEN TRYING
TO BRING OUT OF A FESTERING AREA OF CONVECTION OVER THE SOUTHERN
GULF OF MEXICO DURING THIS TIME PERIOD. A STRONGER LOW ON THE
CURRENTLY FORECAST TRACK TOWARD THE FL PENINSULA WOULD LIKELY TO
DEEPER/STRONGER NORTHERLY FLOW ACROSS OUR AREA...RESULTING IN A
SLOWER RETURN IN MOISTURE AND PRECIP CHANCES. OBVIOUSLY A WEAKER LOW
SHOULD HAVE THE OPPOSITE IMPACT. FOR NOW WILL ACCEPT GRADUAL
RETURN/INCREASE OF POPS TO THE REGION THU THROUGH SAT. WITH WNW FLOW
ALOFT COULD SEE SOME MORE ORGANIZED MCS ACTIVITY TRY TO PUSH OUR WAY
AT TIMES...AND BECAUSE OF THIS WILL NOT COMPLETELY LIMIT PRECIP
CHANCES TO AFTERNOON/EVENING.

AS FAR AS TEMPERATURES...GUIDANCE TEMPS LOOKED REASONABLE AND WERE
ACCEPTED. AS MOISTURE GRADUALLY INCREASES MINIMUM TEMPS WILL BE ON
THE INCREASE FROM LOWEST READINGS AROUND 60 TUE MORNING. MAXES WILL
GENERALLY RANGE FROM 85 TO 90 THROUGH THE PERIOD. /AEG/

&&

.AVIATION...MAINLY MVFR CONDITIONS DEVELOPING FROM WEST TO EAST
OVERNIGHT...WITH LOCALIZED IFR CONDITIONS POSSIBLE...ESPECIALLY
WITHIN VIGOROUS THUNDERSTORM ACTIVITY IN WESTERN ZONES. SOME OF
THESE STORMS TONIGHT AFFECTED STATIONS GLH/GWO/TVR/HKS/JAN/GTR/CBM
COULD CONTAIN GUSTY WINDS AND AT LEAST MODERATE TURBULENCE.
MEI/NMM/PIB/HBG WILL LIKELY REMAIN RAIN FREE THROUGH MUCH OF THE
NIGHT ALTHOUGH LOW CLOUD CEILINGS WILL STILL CAUSE SOME ISSUES AS
THE NIGHT GOES ON. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  85  64  84 /  80  59  17   5
MERIDIAN      71  86  64  86 /  58  60  34   8
VICKSBURG     71  84  61  85 /  95  28  12   4
HATTIESBURG   72  89  68  88 /  21  60  29  11
NATCHEZ       71  84  63  85 /  55  43  14   3
GREENVILLE    67  82  61  82 / 100  19   9   4
GREENWOOD     70  83  60  82 /  99  27  13   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/22/AEG
Hazardous weather outlook, Jun 1, 8:41 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
841 PM CDT SAT JUN 1 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>049-
053-059-060-030145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-
HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-
CLAIBORNE-JEFFERSON-ADAMS-
841 PM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS...NORTHEASTERN LOUISIANA...AND PORTIONS OF WESTERN AND
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY UNTIL EARLY THIS
MORNING...AS A DISTURBANCE AND COLD FRONT PUSH INTO THE REGION FROM
THE NORTHWEST. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF
DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS.
A TORNADO CAN NOT BE RULED OUT IN THIS AREA BUT THE TORNADO RISK IS
LOW. MANY STORMS WILL ALSO BE CAPABLE OF PRODUCING CONTINUOUS TO FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES.

IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED THROUGH
TONIGHT...POSSIBLY EVEN THROUGH THE EARLY MORNING HOURS. RAINFALL
RATES COULD BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW
LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS MAY EXPERIENCE
RISES IN WATER LEVELS. RAINFALL TOTALS THROUGH TONIGHT OF SEVERAL
INCHES ARE POSSIBLE IN AT LEAST ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT.

MSZ018-019-025>033-036-037-030145-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-
841 PM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

STRONG STORMS ARE POSSIBLE THROUGH THE NIGHT AS A DISTURBANCE AND
COLD FRONT PUSH INTO THE REGION FROM THE NORTHWEST. THE MOST INTENSE
STORMS ARE EXPECTED TO BE CAPABLE OF WIND GUSTS UP TO 50 MPH AND
HAIL UP TO THE SIZE OF NICKELS. MANY STORMS WILL ALSO BE CAPABLE OF
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED LATE LATE TONIGHT.
RAINFALL RATES COULD BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A
FEW LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS MAY
EXPERIENCE RISES IN WATER LEVELS. RAINFALL TOTALS THROUGH TONIGHT OF
SEVERAL INCHES ARE POSSIBLE IN AT LEAST ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...ARE NOT EXPECTED TO BE NEEDED THROUGH NEXT FRIDAY.

MSZ038-039-044>046-050>052-054>058-061>066-072>074-030145-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
841 PM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN AND
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

AT LEAST A FEW STRONG THUNDERSTORMS AND HEAVY DOWNPOURS WILL BE
POSSIBLE LATE TONIGHT AS EVENING THUNDERSTORMS MOVE IN FROM THE WEST
AND GRADUALLY DIMINISH. SOME OF THESE STORMS COULD PRODUCE GUSTY
WINDS TO 45 MPH...OCCASIONAL TO FREQUENT LIGHTNING AND LOCALLY HEAVY
DOWNPOURS...BUT SEVERE WEATHER IS GENERALLY NOT ANTICIPATED TONIGHT.

ON SUNDAY...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE IN THE
AFTERNOON AHEAD OF A COLD FRONT PUSHING THROUGH THE REGION INTO AN
UNSTABLE AIRMASS MAINLY SOUTHEAST OF THE NATCHEZ TRACE. THE MOST
INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL
UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS.
STORMS WILL SHIFT WEST TO EAST WITH THE FRONT AND MOVE OUT OF EASTERN
MISSISSIPPI BY LATE SUNDAY AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED SUNDAY AFTERNOON.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

50

In the hours before

Special weather statement, Jun 1, 5:34 PM CDT, 5 hours 59 minutes before
MSZ057-066-012305-
JONES MS-JASPER MS-
534 PM CDT SAT JUN 1 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT SAT JUN 1 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER MOSS AT 534 PM CDT...MOVING
NORTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHEASTERN JASPER AND NORTH CENTRAL JONES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3202 8912 3193 8891 3167 8908 3180 8930
TIME...MOT...LOC 2234Z 221DEG 25KT 3181 8916

JC
Special weather statement, Jun 1, 8:11 PM CDT, 3 hours 22 minutes before
ARZ074-020140-
ASHLEY AR-
811 PM CDT SAT JUN 1 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT SAT JUN 1 2013

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 7 MILES NORTH OF
FOUNTAIN HILL TO 10 MILES NORTHWEST OF WEST CROSSETT AT 812 PM CDT...
MOVING EAST AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN ASHLEY COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3321 9209 3323 9210 3328 9204 3331 9198
      3335 9200 3337 9197 3339 9200 3341 9199
      3340 9155 3314 9185 3314 9212 3315 9211
      3316 9214 3321 9214
TIME...MOT...LOC 0112Z 269DEG 25KT 3346 9182 3320 9214

BK
Special weather statement, Jun 1, 9:11 PM CDT, 2 hours 22 minutes before
ARZ075-MSZ034-020240-
CHICOT AR-WASHINGTON MS-
911 PM CDT SAT JUN 1 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
911 PM CDT SAT JUN 1 2013

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 7 MILES WEST OF
WINTERVILLE TO 15 MILES WEST OF EUDORA AT 912 PM CDT...MOVING EAST AT
30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN WASHINGTON AND CHICOT COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3353 9121 3352 9076 3351 9076 3304 9117
      3305 9146 3330 9146 3356 9123
TIME...MOT...LOC 0212Z 273DEG 26KT 3351 9116 3328 9136
          3313 9149

BK
Local storm report, Jun 1, 10:40 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     NE COLLINSTON           32.69N 91.87W
06/01/2013                   MOREHOUSE          LA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ALONG HWY 138.

&&

AW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:28 PM CDTSevere Thunderstorm WarningJANWashington47 min
Jun 1, 10:04 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington56 min
Jun 1, 10:49 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren56 min
Jun 1, 11:53 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison67 min
Jun 2, 12:06 AM CDTSpecial Weather StatementJANRankin39 min
Jun 2, 12:34 AM CDTSevere Thunderstorm WarningJANChoctaw, Winston56 min
Jun 2, 12:47 AM CDTSpecial Weather StatementJANNewton, Rankin, Scott, Simpson, Smith58 min
Jun 2, 1:02 AM CDTSevere Thunderstorm WarningJANOktibbeha43 min
Jun 2, 1:21 AM CDTSevere Thunderstorm WarningJANNeshoba39 min
Jun 2, 1:44 AM CDTSpecial Weather StatementJANClarke, Covington, Jasper, Lauderdale, Newton, Simpson and 1 more61 min
Jun 2, 2:17 AM CDTSpecial Weather StatementJANKemper, Lowndes, Noxubee43 min
Jun 2, 2:27 AM CDTFlash Flood WarningJANIssaquena, Warren3 hr
Jun 2, 2:38 AM CDTFlash Flood WarningJANCopiah, Simpson3 hr
Jun 1, 9:29 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland46 min
Jun 1, 10:12 PM CDTSevere Thunderstorm WarningJANEast Carroll, Richland, West Carroll48 min
Jun 2, 4:49 AM CDTFlash Flood WarningJANFranklin, Madison, Tensas116 min
Jun 1, 8:11 PM CDTSpecial Weather StatementJANAshley29 min
Jun 1, 8:26 PM CDTSevere Thunderstorm WarningJANAshley49 min
Jun 1, 9:11 PM CDTSpecial Weather StatementJANChicot29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.